Positive extensions of Schur multipliers

Rupert H. Levene, Ying-Fen Lin, Ivan G. Todorov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
223 Downloads (Pure)

Abstract

We introduce partially defined Schur multipliers and obtain necessary and sufficient conditions for the existence of extensions to fully defined positive Schur multipliers, in terms of operator systems canonically associated with their domains. We use these results to study the problem of extending a positive definite function defined on a symmetric subset of a locally compact group to a positive definite function defined on the whole group.
Original languageEnglish
Pages (from-to)45-69
Number of pages25
JournalJournal of Operator Theory
Volume78
Issue number1
DOIs
Publication statusPublished - 01 Jul 2017

Fingerprint Dive into the research topics of 'Positive extensions of Schur multipliers'. Together they form a unique fingerprint.

Cite this